# SDR 00FDEA00875

- Difficulty date: December 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 7,361 hours, 3,755 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-356  ECAM MSG NR 1 PRESSURIZED AFT T/O.  R&R DIRECTIONAL PILOT VALVE AND PRESS SW MM 78-31-06-2.  OPS CK GOOD AND LK CK GOOD.
